# SDR R61A2024081500359

- Difficulty date: August 7, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 42,484 hours, 29,012 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001421009
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT INSPECTION FOUND RH WING CRACKED BETWEEN RIB 5 AND RIB 6 ON STR 18. REPAIRED CRACK IAW ETD2024-170-021431 REV A,ALSO REF VP-028592-2024 N/R 6 FOR WORK PERFORMED. CRACK WAS 2.125 INCHS LONG.
